As an Amazon Associate I earn from qualifying purchases.
100-count of tylenol extra strength Caplets with 500 mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever.


225-count of tylenol extra strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever.

This oral pain reliever can be used by adults and children who are 12 years and older. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold.

Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. Fall asleep fast and stay asleep and relieve minor pain with this nighttime sleep aid and pain relief medicine from the #1 doctor-recommended brand for pain relief and fever reduction.

With tylenol pm extra strength caplets Pain Reliever plus Sleep Aid, we give you a better night. Fall asleep fast and stay asleep and relieve minor pain with this nighttime sleep aid and pain relief medicine from the #1 doctor-recommended brand for pain relief and fever reduction.

100-count bottle of tylenol pm extra strength Caplets Nighttime Pain Reliever & Sleep Aid to provide minor pain relief and help you fall asleep fast.

Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold. From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
1. Tylenol
#ad
Backache & Menstrual Pain Relief, Acetaminophen for Minor Arthritis Pain, Headache, 100 Ct, Pain Reliever & Fever Reducer, Tylenol Extra Strength Caplets with 500 mg Acetaminophen
#adTylenol #ad - Each extra strength caplet contains 500 mg of acetaminophen for effective pain relief, and has an excellent safety profile when used as directed. Use 500 mg acetaminophen caplets as a fever reducer and to help provide relief of common pain symptoms including headache, toothache, backache, menstrual cramps and pain caused by the common cold.100-count of tylenol extra strength Caplets with 500 mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever.
More information #ad
To use, take two caplets every six hours while symptoms last and do not take more than six caplets in 24 hours. From the #1 doctor recommended brand for pain relief and fever reduction, experience relief from minor aches and pains with Tylenol. This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 2 Inches |
Length | 3.8 Inches |
Weight | 0.03 Pounds |
Width | 2 Inches |
Part Number | 340200 |
Model | 340200 |
More information #ad
2. Tylenol
#ad
Tylenol Extra Strength Rapid Release Gels 500 mg, Value Size 2 Pack 290 Count Each
#adTylenol #ad - Pack of 2. Relieves minor aches and pains. Temporary fever relief. 500mg acetaminophen in every gelcap.More information #ad
Brand | Tylenol #ad |
Manufacturer | Tylenol #ad |
More information #ad
3. Tylenol
#ad
Tylenol Extra Strength Caplets with 500 mg Acetaminophen, 225 ct, Pain Reliever & Fever Reducer
#adTylenol #ad - This oral pain reliever can be used by adults and children who are 12 years and older. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold.225-count of tylenol extra strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever.
More information #ad
Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed. From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 2.45 Inches |
Length | 2.45 Inches |
Weight | 1 Pounds |
Width | 4.59 Inches |
Part Number | 293083 |
Model | 293083 |
More information #ad
4. Tylenol
#ad
10 Count, Multicolor, Tylenol, Extra Strength Caplets with 500 mg Acetaminophen Pain Reliever Fever Reducer ct
#adTylenol #ad - Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed.This oral pain reliever can be used by adults and children who are 12 years and older. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold.
More information #ad
From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol. 10-count of tylenol extra strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 3.8 Inches |
Length | 0.8 Inches |
Weight | 7 ounces |
Width | 3.4 Inches |
Part Number | 472598 |
Model | 472598 |
More information #ad
5. Tylenol
#ad
500 mg Acetaminophen & 25 mg Diphenhydramine HCl, 150 ct, Non-Habit Forming, Tylenol PM Extra Strength Nighttime Pain Reliever & Sleep Aid Caplets, Relief for Nighttime Aches & Pains
#adTylenol #ad - This nighttime sleep aid and pain relief medicine is non-habit forming when used as directed. With tylenol pm extra strength caplets Pain Reliever plus Sleep Aid, we give you a better night.Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. Fall asleep fast and stay asleep and relieve minor pain with this nighttime sleep aid and pain relief medicine from the #1 doctor-recommended brand for pain relief and fever reduction.
More information #ad
So you're a better you all day. This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies. 150-count bottle of tylenol pm extra strength Caplets Nighttime Pain Reliever & NonHabit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 2.5 Inches |
Length | 2.38 Inches |
Width | 4.04 Inches |
Part Number | I00073657 |
Model | I00073657 |
More information #ad
6. Tylenol
#ad
500 mg Acetaminophen, 100 ct, Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets
#adTylenol #ad - Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. This nighttime sleep aid and pain relief medicine is non-habit forming when used as directed.With tylenol pm extra strength caplets Pain Reliever plus Sleep Aid, we give you a better night. Fall asleep fast and stay asleep and relieve minor pain with this nighttime sleep aid and pain relief medicine from the #1 doctor-recommended brand for pain relief and fever reduction.
More information #ad
So you're a better you all day. This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies. 100-count bottle of tylenol pm extra strength Caplets Nighttime Pain Reliever & NonHabit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 2.06 Inches |
Length | 3.88 Inches |
Weight | 0.22 Pounds |
Width | 2 Inches |
Part Number | JJ-2404 |
Model | JJ-2404 |
More information #ad
7. Tylenol
#ad
100 ct, Tylenol Extra Strength Rapid Release Gels with Acetaminophen, Pain Reliever & Fever Reducer, 100 ct with Extra Strength Pain Reliever & Sleep Aid Caplets with 500 mg of Acetaminophen
#adTylenol #ad - Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief. 100-count tylenol rapid release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever.100-count bottle of tylenol pm extra strength Caplets Nighttime Pain Reliever & Sleep Aid to provide minor pain relief and help you fall asleep fast.
More information #ad
Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine. Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold. Relieve pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet sleep aid that is non-habit forming when used as directed.Brand | Tylenol #ad |
More information #ad
8. Tylenol
#ad
Pain Reliever & Fever Reducer, Tylenol Extra Strength Caplets with 500 mg Acetaminophen, 6 ct
#adTylenol #ad - Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed.Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold. From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
More information #ad
This oral pain reliever can be used by adults and children who are 12 years and older. 6-count of tylenol extra strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Weight | 0.03 Pounds |
More information #ad
30-90% Disocunts Found!
We found that some of the products on this list are now discounted on Amazon! Do you want to see these products?
Disclaimer: We earn small fee from purchases made on Amazon.